# SDR CHQA20130720280

- Difficulty date: July 20, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N291SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145486
- Aircraft time: 29,033 hours, 23,832 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 25,609 hours, 22,861 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: C1431236
- Part serial: 04063202
- Condition: Leaking
- Location: Nr 2 A/C Pack
- Part time: 20,762 hours, 16,839 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A NR 2 A/C PACK VALVE CLOSED MESSAGE. FOLLOWED QUICK REF HANDBOOK AND DESCENDED TO 10,000 FT.  ELECTED TO RETURN TO FIELD AND LANDED WITHOUT INCIDENT.  BLEED AIR DUCT AND DUAL TEMP CONTROL VALVE REPLACED.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
